# SDR SWAA2020030942259

- Difficulty date: February 24, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A3001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB RIB AT STA 120.30 2ND FROM FORWARD STIFFENER IS CRACKED         REPAIRED DAMAGE TO L/H HORIZ STAB RIB AT STAB STA 120.30, 2ND STIFFENER FROM FWD END, IAW SRM 55-10-09-2R4, SRM 55-10-09-2R5, SRM 51-40-02-0G-0, AMM 51-31-00-390-805, AND BAC DRAWINGS 002A001, 182A3001, 182A1500, AND 182A2401
